# SDR ASAA2012100793186

- Difficulty date: October 7, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 64,154 hours, 36,545 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Torque Tube
- Part number: 69449696
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TORQUE TUBE IS CRACKED.    R & R CRACKED BUMPER IAW CMM 57-53-22.  REMOVED AND REINSTALLED BALLSCREW AND GIMBLE ASSY IAW CMM 57-53-22 AND AMM 27-51-73. OPS CHECKED GOOD IAW AMM 27-51-00.
